Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Drank a bottle of lucozade. Cramp in stomach, diarrhea, itchy palms, ears, throat. What am I suffering from?

Hey, at around 1am i opened a bottle of lucozade, drank it and then went to bed, to be woken up to cramps in my stomach , i ran to the toilet and had diahorrea ive also got extremely itchy palms, ears and throat . I tried to make myself sick and could feel and taste the drink. Could you tell me what im suffering from please?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  597
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

It is a caffeinated isotonic carbonated drink.
Caffeine is a CNS and GI stimulant.
This might have caused abdominal pain and diarrhea.
Consult your doctor for management of diarrhea.
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor